# SDR ERKR200100129

- Difficulty date: May 16, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65B172235
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL WING REAR SPAR TO WING CENTER SECTION UPPER SPLICE FITTING REWORK.  A DEVIATION TO AND ADDITIONAL REWORK FOR S/B 747-57-2110 TERMINATING ACTION PER FIG 4.  THE DEVIATION CONSISTS OF USING A FILLER BETWEEN THE REPLACEMENT (NEW) 65B17223-5 SPLICE FITTING AND THE UPPER WING SKIN.  THE ADDITIONAL REWORK CONSISTS OF MATCHING THE O/B LOWER EDGE OF THE EXISTING EXTERNAL LONGERON SPLICE & USE OF OVERSIZE FASTENERS IN ADJACENT STRUCTURE.  THE FILLER IS REQUIRED TO ACCOUNT FOR A CONFIGURATION MISMATCH BETWEEN THE REPLACEMENT (NEW) 65B17223-5 SPLICE FITTING AND THE REPLACED 65B12071-1 SPLICE FITTING.
